Does this work for anxiety and if so how fast do you feel the difference? I am 26 year female that has been suffering from anxiety and mild depression and tried deferent antidepressant and none seem to work beside they had bad side effects im tired of feeling sick everyday was wondering if anyone can give me a feedback on how sjw works??
It is not really known how it works. There are many theories. Saint Johns Wort can have side effects. It is also not suppose to be taken long term.
You can research it on line and or if you have a herbalist in your area talk to them.
I understand not wanting to keep trying antidepressants and dealing with the bad side effects.
Hope you find what works for you soon.
Crystal; Janie has a good answer. I just want to save you some time if the doctor has had you on any Serotonin medication like Prozac, Zoloft Paxil. And much more the forget the SJW it is an over the counter very low dose of a type of Serotonin so it would not even touch what you want it to do. I am so sorry you're having such a hard time. Many of us with this condition go through this also. And I don't know what meds you're talking about but some you have to take and bear the side effect for at least 2 weeks before you start to feel better. It took years for them to get the right combination to help me so I can relate. If your doctor is not doing much for you. Then you might want to try another doctor, And also in the last few years the doctors have a type of blood test that they can run and it well help decide which type of medications would most likely help you. Please don't give up on yourself when they find the right medication if you do have side effects many times those can be fine-tuned also. But you might even thing of taking the Vitamin B 100MG this is used in many of the detox clinics, mental health clinics and stop smoking clinics and it does not build up in your system and helps many people with anxiety. I take it every day with my other medications. And sure notice the difference if I forget. THE B's have been used for years for this reason and by passing on the b complex and go right to the B-100 YOU ARE getting 100mg or mcg depending on how the list it of each vitamin b and is not toxic so it does not build up in your system. Just a suggestion. And it reminds you shortly after you take it because if you decide to try it. the first couple times you have to pee it well be bright yellow that is just the Thiamin B1 IN the complex nothing to worry about and you can't get too much it is water soluble and you absorb what you need and the rest is sluffed off in your urine. Plus you only take 1 daily. IF you get into another doctor you might ask about it if you're worried in any way. But please skip the st. Johns if you have taken any of the others I put down it well be just a waste. We are here much of the time and lots of great people here to get info from so please feel free to check back and let us know how you're doing. Chuck1957 You well start to feel better it is the matter of the right medication and the right doctor. Trust me I went through several until I found one I could relate with. Chuck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2013 • 33 answers
Posted 17 Nov 2015 • 2 answers
Posted 2 Jan 2017 • 2 answers
Posted 28 May 2017 • 2 answers
Birth Control - I have depression & anxiety problems but antidepressants don't work for me. I was on
Posted 2 Jun 2017 • 1 answer